# SDR CA130603016

- Difficulty date: May 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: GG670950035
- Condition: Failed
- Location: Flow
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED STRONG BURNING SMELL IN FLIGHT DECK AND CABIN ON FINAL APPROACH FLIGHT ATTENDANT REPORTED LIGHT HAZE OR SMOKE IN THE CABIN.  MAINTENANCE FOUND RIGHT FLOW CONTROL VALVE INOP. ACS CONTROLLER NOT ABLE TO CONTROL FLOW CONTROL VALVE. MAINTENANCE REMOVED AND REPLACED THE FLOW CONTROL VALVE ON R/H PACK I/A/W CRJ 900 AMM 21-53-14 AND PREFORMED OPERATIONAL CHECK OF R/H PACK. OPS CHECKED GOOD.
